Volume 12 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Author Index – P
Paffenholz, Andreas
Polyhedral adjunction theory
Pál, Ambrus
The Manin constant of elliptic curves over function fields
Étale homotopy equivalence of rational points on algebraic varieties
Paldi, Eytan
New equidistribution estimates of Zhang type
Pan, Lue
First covering of Drinfel'd upper half plane and Banach representations of $GL_2(\mathbb{Q}_p)$
Panyushev, Dmitri
Commuting involutions of Lie algebras, commuting varieties, and simple Jordan algebras
Papanikolas, Matthew
Frobenius difference equations and algebraic independence of zeta values in positive equal characterisitic
Papanikolopoulos, Stefanos
A Mordell-Weil theorem for cubic hypersurfaces of high dimension
Pappas, Georgios
On the supersingular locus of the GU(2,2) Shimura variety
Adams operations and Galois structure
Paran, Elad
Admissible groups over two dimensional complete local domains
Correction to "Patching and admissibility over two-dimensional complete local domains"
Pareschi, Giuseppe
Local positivity, multiplier ideals, and syzygies of abelian varieties
Park, Jinhyun
Moving lemma for additive higher Chow groups
Parkkonen, Jouni
On the arithmetic and geometry of binary Hamiltonian forms
Paškūnas, Vytautas
On some crystalline representations of GL2(Qp)
On 2-dimensional 2-adic Galois representations of local and global fields
Pasol, Vicentiu
Pair correlation of angles between reciprocal geodesics on the modular surface
Pastro, Craig
Weak Hopf monoids in braided monoidal categories
Patakfalvi, Zsolt
Base change behavior of the relative canonical sheaf related to higher dimensional moduli
Patel, Anand
The Picard rank conjecture for the Hurwitz spaces of degree up to five
Patel, Deepam
Locally analytic representations and sheaves on the Bruhat--Tits building
Patrikis, Stefan
Generalized Kuga-Satake theory and rigid local systems, II: rigid Hecke eigensheaves
Anabelian geometry and descent obstructions on moduli spaces
Generalized Kuga-Satake theory and good reduction properties of Galois representations
Paulin, Frédéric
On the arithmetic and geometry of binary Hamiltonian forms
Pauwels, Bregje
Quasi-Galois theory in symmetric monoidal categories
Payne, Sam
Piecewise polynomials, Minkowski weights, and localization on toric varieties
Frobenius splittings of toric varieties
Cox rings and pseudoeffective cones of projectivized toric vector bundles
Tropical independence I: Shapes of divisors and a proof of the Gieseker--Petri theorem
Tropical independence II: The maximal rank conjecture for quadrics
Pépin, Cédric
Néron's pairing and relative algebraic equivalence
Perbet, Guillaume
Sur les invariants d'Iwasawa dans les extensions de Lie p-adiques
Perry, Alexander
Rationality does not specialize among terminal fourfolds
Petersen, Dan
Cusp form motives and admissible G-covers
The operad structure of admissible $G$-covers
Petersson, Holger
Inner derivations of alternative algebras over commutative rings
Petrenko, Bogdan
On the smallest number of generators and the probability of generating an algebra
Petridis, Ioannis
Double Dirichlet series and quantum unique ergodicity of weight one-half Eisenstein series
Pflueger, Nathan
On non-primitive Weierstrass points
Pianzola, Arturo
Maximal ideals and representations of twisted forms of algebras
Pierce, Lillian
On $\ell$-torsion in class groups of number fields
Pink, Richard
Kummer theory for Drinfeld modules
Pintz, János
New equidistribution estimates of Zhang type
Pirutka, Alena
Sur le groupe de Chow de codimension deux des variétés sur les corps finis
Pitale, Ameya
Test vectors and central L-values for GL(2)
Pizzato, Marco
Effective non-vanishing for Fano weighted complete intersections
Plamondon, Pierre-Guy
Gentle algebras arising from surface triangulations
Plavnik, Julia
On fusion categories with few irreducible degrees
Poineau, Jérôme
Raccord géométrique sur les espaces de Berkovich
Polini, Claudia
The equations defining blowup algebras of height three Gorenstein ideals
Pollack, Paul
On common values of phi(n) and sigma(m), II
Averages of the number of points on elliptic curves
Bounded gaps between primes with a given primitive root
Polstra, Thomas
F-signature and Hilbert-Kunz multiplicity: a combined approach and comparison
Pomerance, Carl
On a problem of Arnold: The average multiplicative order of a given integer
The image of Carmichael's $\lambda$-function
Pons-Llopis, Joan
The minimal resolution conjecture for points on del Pezzo surfaces
Pop, Florian
Elementary equivalence versus isomorphism II
Popa, Alexandru
Pair correlation of angles between reciprocal geodesics on the modular surface
Popa, Mihnea
Local positivity, multiplier ideals, and syzygies of abelian varieties
On direct images of pluricanonical bundles
Positselski, Leonid
Coherent analogues of matrix factorizations and relative singularity categories
Pottharst, Jonathan
Analytic families of finite-slope Selmer groups
Premet, Alexander
Vanishing of trace forms in low characteristics
Pries, Rachel
Ekedahl--Oort strata of hyperelliptic curves in characteristic $2$
Pylyavskyy, Pavlo
Electrical networks and Lie theory